# SDR IPXA2018111235888

- Difficulty date: October 28, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIGHT MLG WW,  AFT OTBD SIDEWALL STIFFENER WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE STIFFENER IAW DWG ANB7203, AND SRM 51-31-01.  MINOR.
